# SDR SIMA20150707012

- Difficulty date: July 7, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 26,893 hours, 22,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L IS CORRODED BETWEEN FRAMES 10 - 11.  R & R STRINGER 21L BETWEEN FRAMES 10 - 11 IAW SRM 51-40-02.  SEE TASKS & WIPS FOR DETAILS.
